Embedding$l$_{$p$}^{$m$}into$l$_{1}^{$n$}

William B. Johnson Ohio State University, Columbus, OH, USA Gideon Schechtman Weizmann Institute of Science, Rehovot, Israel

TBD mathscidoc:1701.331613

Acta Mathematica, 149, (1), 71-85, 1981.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:57 uploaded by actaadmin ] [ 290 downloads ] [ 0 comments ]
@inproceedings{william1981embedding$l$_{$p$}^{$m$}into$l$_{1}^{$n$},
  title={Embedding$l$_{$p$}^{$m$}into$l$_{1}^{$n$}},
  author={William B. Johnson, and Gideon Schechtman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203257832625322},
  booktitle={Acta Mathematica},
  volume={149},
  number={1},
  pages={71-85},
  year={1981},
}
William B. Johnson, and Gideon Schechtman. Embedding$l$_{$p$}^{$m$}into$l$_{1}^{$n$}. 1981. Vol. 149. In Acta Mathematica. pp.71-85. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203257832625322.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved